# SDR WVER2016111150814

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 34,628 hours, 24,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 34,628 hours, 24,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME SECTOR AT FS 333.00 CRACKED BETWEEN STRINGER 1R AND 2R. REPAIRED FRAME SECTOR IAW REO 670-53-21-1353, REV-, DATED 2016-11-09.
